MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that upon completing a cardiac catheterization the tr band was placed on the patient and the sheath was removed per protocol.The tr band did not hold pressure, so the band was removed and replaced with another tr band with the same lot number and the new tr band performed as intended.There was no blood loss.Additional information was received on 21jul2025: 18ml's of air were injected into the tr band when it was applied.The tr band started to deflate immediately.The patient was stable.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One tr band, inflator, and packaging label were returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or inflator.There is 0ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the balloon tab.The sample failed leak testing.The sample was placed under the microscope to look at the location of the leak.Upon microscopic inspection, there is a crack in the connection tube at the v notch.One tr band, inflator, and packaging label were returned for assessment, and no damage or deformities were noted on the band or inflator.The sample was subjected to leak testing and leaked at the balloon tab due to a crack in the connection tube at the v notch.The complaint can be confirmed for air leakage issues.The cause is a crack in the connection tube at the v notch.A nonconformance was initiated for this issue.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key22801384
Report Number1118880-2025-00110
Device Sequence Number7798607
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)270601(10)0000809097
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0000809097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLIDESHEATH SLENDER
Patient SexUnknown